Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1977, Volume 11, Issue 2, Pages 28–38 (Mi faa2065)  

This article is cited in 2 scientific papers (total in 2 papers)

Remarks on the topology of singular points of analytic differential equations in the complex domain and Ladis' theorem

Yu. S. Ilyashenko


Full text: PDF file (1292 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1977, 11:2, 105–113

Bibliographic databases:

UDC: 571.9+517.5
Received: 01.10.1976

Citation: Yu. S. Ilyashenko, “Remarks on the topology of singular points of analytic differential equations in the complex domain and Ladis' theorem”, Funktsional. Anal. i Prilozhen., 11:2 (1977), 28–38; Funct. Anal. Appl., 11:2 (1977), 105–113

Citation in format AMSBIB
\Bibitem{Ily77}
\by Yu.~S.~Ilyashenko
\paper Remarks on the topology of singular points of analytic differential equations in the complex domain and Ladis' theorem
\jour Funktsional. Anal. i Prilozhen.
\yr 1977
\vol 11
\issue 2
\pages 28--38
\mathnet{http://mi.mathnet.ru/faa2065}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1659438}
\zmath{https://zbmath.org/?q=an:0387.34005|0414.34004}
\transl
\jour Funct. Anal. Appl.
\yr 1977
\vol 11
\issue 2
\pages 105--113
\crossref{https://doi.org/10.1007/BF01081888}


Linking options:
  • http://mi.mathnet.ru/eng/faa2065
  • http://mi.mathnet.ru/eng/faa/v11/i2/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. S. Ilyashenko, A. S. Pyartli, “A polynomial vector field with singular points only of Poincaré type”, Funct. Anal. Appl., 17:4 (1983), 313–315  mathnet  crossref  mathscinet  zmath  isi
    2. Ilyashenko, Y, “Centennial history of Hilbert's 16th problem”, Bulletin of the American Mathematical Society, 39:3 (2002), 301  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:390
    Full text:98
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021